Tell us how we can help you
By signing up you accept our Terms Of Use
Don't have account? Sign up here
Forget Password
Already have an account?
APA: Wu XZ. (Volume-109, Issue-5 -(Year-2015)). Geometric reliability analysis applied to wave overtopping of sea defences. Retrieved from http://dx.doi.org/10.1016/j.oceaneng.2015.09.010 Copy
Chicago: Wu XZ. "Geometric reliability analysis applied to wave overtopping of sea defences" Example, Volume-109-issue-5-Year-2015-0029-8018. http://dx.doi.org/10.1016/j.oceaneng.2015.09.010. Copy